# SDR SWAA2016101308755

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 33,926 hours, 16,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT DAMAGED BETWEEN BS 405 TO 903.   R & R THE LIGHT IAW MM.
